Sib. Èlektron. Mat. Izv., 2015, Volume 12, Pages 901–909
Mathematical logic, algebra and number theory
Almost Lie nilpotent varieties of associative rings
O. B. Finogenova
Ural Federal University, ul. Lenina, 51, 620083, Yekaterinburg, Russia
A variety of associative rings is called Lie nilpotent if it satisfies the identity $[…[[x_1, x_2],…,x_n]=0$ for some positive integer $n$, where $[x, y]=xy-yx$. We study almost Lie nilpotent varieties, i.e., minimal elements in the set of all varieties that are not Lie nilpotent. We reduce the case of rings to the case of algebras over a finite prime field by proving that every almost Lie nilpotent variety of rings satisfies the identity $px=0$ for some prime integer $p$. We also show that for every finite base field $F$ it is sufficient to study all prime almost Lie nilpotent varieties algebras over any infinite extension of $F$ to find all such varieties of $F$-algebras. The nonprime almost Lie nilpotent varieties of algebras over positive characteristic fields, both infinite and finite, were described by the author in an earlier paper.
Variety of associative algebras, identities of the associated Lie algebra, Lie nilpotency, Engel property, prime variety.
PDF file (161 kB)
Received November 13, 2015, published December 3, 2015
O. B. Finogenova, “Almost Lie nilpotent varieties of associative rings”, Sib. Èlektron. Mat. Izv., 12 (2015), 901–909
Citation in format AMSBIB
\paper Almost Lie nilpotent varieties of associative rings
\jour Sib. \`Elektron. Mat. Izv.
Citing articles on Google Scholar:
Related articles on Google Scholar:
|Number of views:|